# SDR CALA9801918

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172641
- Condition: Bent
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON TAB INBOARD END BENT.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41, PAGE 401-403.
